MathSciNet Relay Station
MathSciNet bibliographic data
MR2289417 14M15 (05E05)
Develin, Mike; Martin, Jeremy L.; Reiner, Victor Classification of Ding's Schubert varieties: finer rook equivalence. Canad. J. Math. 59 (2007), no. 1, 36–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement